MathSciNet Relay Station
MathSciNet bibliographic data
MR1856219 (2002h:39018) 39A11 (39A12)
Medina, Rigoberto Asymptotic behavior of solutions of Volterra difference equations with finite linear part. Nonlinear Stud. 8 (2001), no. 1, 87–95.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement